# SDR SWAA2023012681903

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 867+3; BS 867+6; BS 867+9; BS 907+3; BS 907+14; BS 907+19.<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 AND SRM 53-70-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 907+14 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=0.800' W=0.700' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.033' LOSS 0.007'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[02] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEPS 1-6;[03] FABRICATED; LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT RBL 21 FROM BS 867 TO BS 947 IAW SRM 53-60-53-0L-2; DWG 147A7501 AND DWG 146A7502.MATERIAL USED BAC1496-377 #7075 T62 LOT.1508577-1. OK TO TREAT AND PRIME;[04] VERIFIED CORRECTIVE ACTION 3; OK TO TREAT AND PRIME GIVEN.;[05] APPLIED ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL FROM BS 867 TO BS 947. CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-02.;[06] VERIFIED ASSEMBLY OF THE BS867-947 FLOOR TO SIDEWALL SUPPORT AND APPLICATION OF CONVERSION TREATMENT AND PRIMER.;[07] VERIFIED MEASUREMENT TABLE- WORKSCOPE COMPLETE
